# SDR CA090402010

- Difficulty date: April 2, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 26,884 hours
- Engine: Pwa R985*
- Propeller: Hamstd 2D30
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: C2CF815A
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FRAYED AT PULLEY AT STN 228.
